Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Having lot of pain in hands, knees and bottom of feet. Any treatment?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2000
Answered : 1417 Questions
paini have alot of pain in my hands. in my knees and the bottom of my feet. its worse when i wake up in the mornings.
Posted Fri, 14 Dec 2012 in Bones, Muscles and Joints
Answered by Dr. Sudhir 1 hour later

These symptoms arise suspicion of autoimmune arthritis like rheumatoid arthritis.Involvement of multiple joints particularly hand joints and more sever symptoms in the morning described as morning stiffness is also common with RA.

Ideal next step would be to get a clinical evaluation done by rheumatologist. Doctor is likely to suggest investigations like xrays, RA factor and few more blood tests.Once this confirms diagnosis, an appropriate treatment can be suggested.

It's always advisable to get such conditions checked sooner.

Hope this answers your question.Please feel free to ask if there are doubts.

Above answer was peer-reviewed by
Follow-up: Having lot of pain in hands, knees and bottom of feet. Any treatment? 4 minutes later
is there anything i can take for the pain
Answered by Dr. Sudhir 2 minutes later
You can take regular oral painkillers(NSAIDs), these are generally first line of treatment in such cases.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor